# SDR COMA9810217

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING ON DURING FLIGHT.  CLOSE AND LATCHED SINGLE POINT FUEL SERVICE DOOR.
